A note on local convexity of the p-power Lagrangian function in nonconvex optimization

Xin Min Yang, Zhi You Wu, Heung Wing Joseph Lee

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)


In this note, we give a new proof on a main result by Li and Sun 1.
Original languageEnglish
Pages (from-to)57-60
Number of pages4
JournalIndian Journal of Pure and Applied Mathematics
Issue number1
Publication statusPublished - 1 Jan 2004


  • Lagrangian function
  • Local convexification
  • Nonconvex optimization
  • p-power formulation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this